# SDR CALA2017100903572

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 53,087 hours, 22,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A CIDS EMERGENCY LIGHT TEST,  MAINTENANCE MESSAGE EPSU EXT LOAD FWD L DISPLAYED. RESET EPSU 10WL. OPS CHECKED GOOD.
